# SDR UALA2012092405410

- Difficulty date: September 21, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 57,594 hours, 21,567 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Disc
- Condition: Improper Part
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APU FIRE EXTINGUISHER OVER-PRESSURE INDICATOR BLACK-REQUIRES RED.  APU FIRE EXT RED DISC IS PRESENT ON INSPECTION.
